# SDR AWXA200700658

- Difficulty date: May 26, 2007
- Submitted: May 29, 2007
- Operation: Air carrier
- Aircraft: N603AW
- Make and model: Airbus A320-232
- Aircraft serial: 661
- Aircraft time: 32,371 hours, 13,116 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53472284008
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - CORROSION ON CABIN FLOORBEAM, -Y465, FR 66 + 4".  REPLACED CABIN FLOOR BEAM, -Y465, FR65 - FR 67 IAW A320 SRM 51-72-11.
